# SDR 7C7A201409300059

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 30,603 hours, 32,869 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, OTBD FLAP, TOP SURFACE CHAFED AT 2 PLACES.  FLAP TOP SKIN BLENDED IAW RD8-57-1022 AT STAX 403.0 0.023" MATERIAL REMAINING HFEC AND UT THICKNESS INSPECTION DONE.  NO CRACK FOUND.
